Research Publications

Journals

  1. G. Oruc, F. Natali, H. Borluk, G. M. Muslu
    On the stability of solitary wave solutions for a generalized fractional Benjamin-Bona-Mahony equation (submitted)

  2. A. Demirci, Y. Hasanoglu, G. M. Muslu, C. Ozemir
    On the Rosenau equation: Lie symmetries, periodic solutions and solitary wave solutions
    Wave Motion (to appear)

  3. S. Amaral, H. Borluk, G. M. Muslu, F. Natali, G. Oruc
    On the existence, uniqueness and stability of periodic waves for the fractional Benjamin-Bona-Mahony equation, Studies in Applied Mathematics, https://onlinelibrary.wiley.com/doi/10.1111/sapm.12428

  4. C. Su, G. M. Muslu
    An exponential integrator sine pseudospectral method for the generalized improved Boussinesq equation
    BIT Numerical Mathematics 61, 1397-1419 2021 link

  5. G. Oruc, H. Borluk, G. M. Muslu
    The Generalized Fractional Benjamin-Bona-Mahony Equation: Analytical and Numerical Results
    Physica D: Nonlinear Phenomena 409, 132499 2020 link

  6. G. M. Muslu, C-K Lin
    WKB analysis for the three coupled long wave-short wave interaction equations
    Applicable Analysis, 99, 9 2020 link

  7. G. Oruc, G. M. Muslu
    Existence and uniqueness of solutions to initial boundary value problem for the higher order Boussinesq equation
    Nonlinear Analysis: Real World Applications 47, 436-445 2019 link

  8. G. Oruc, E. Kesici, G. M. Muslu
    A numerical study of the semi-classical limit for three-coupled long wave-short wave interaction equations
    Numerical Methods for Partial Differential Equations 35, 993-1007 2019 link

  9. G. M. Muslu, H. Borluk
    Numerical solution for a general class of nonlocal nonlinear wave equations arising in elasticity
    ZAMM Journal of Applied Mathematics and Mechanics 97 (12), 1600-1610 2017 link

  10. G. M. Muslu
    Numerical study of blow-up to the purely elliptic generalized Davey-Stewartson system
    Journal of Computational and Applied Mathematics 317, 331-342 2017 link

  11. G. Oruc, H. Borluk, G. M. Muslu
    Higher order dispersive effects in regularized Boussinesq equation
    Wave Motion 68 272-282 2017 https:onlinelibrary.wiley.comdoi10.1111/sapm.12428

  12. H. Borluk, G. M. Muslu
    A Fourier pseudospectral method for a generalized improved Boussinesq equation
    Numerical Methods for Partial Differential Equations 31 (4), 995-1008 2015 link

  13. H. A. Erbay, A. Erkip, G. M. Muslu
    The Cauchy problem for a one-dimensional nonlinear elastic peridynamic model
    Journal of Differential Equations 252 (8), 4392-4409 2012 link

  14. G. M. Muslu, H. A. Erbay
    Numerical simulation of blow-up solutions for the generalized Davey-Stewartson system
    International Journal of Computer Mathematics 88 (4), 805-815 2011 link

  15. A. Eden, H. A. Erbay, G. M. Muslu
    Closing the gap in the purely elliptic generalized Davey-Stewartson system
    Nonlinear Analysis: Theory, Methods & Applications 69 (8), 2575-2581 2008 link

  16. H. Borluk, G. M. Muslu, H. A. Erbay
    A numerical study of the long wave-short wave interaction equations
    Mathematics and Computers in Simulation 74 (2-3), 113-125 2007 link

  17. A. Eden, H. A. Erbay, G. M. Muslu
    Two remarks on a generalized Davey-Stewartson system
    Nonlinear Analysis: Theory, Methods & Applications 64 (5), 979-986 2006 link

  18. G. M. Muslu, H. A. Erbay
    Higher-order split-step Fourier schemes for the generalized nonlinear Schrodinger equation
    Mathematics and Computers in Simulation 67 (6), 581-595 2005 link

  19. G. M. Muslu, H. A. Erbay
    A split-step Fourier method for the complex modified Korteweg-de Vries equation
    Computers & Mathematics with Applications 45 (1-3), 503-514 2003 link